EconPapers    
Economics at your fingertips  
 

Existence results for general inequality problems with constraints

George Dincă, Petru Jebelean and Dumitru Motreanu

Abstract and Applied Analysis, 2003, vol. 2003, 1-19

Abstract:

This paper is concerned with existence results for inequality problems of type F 0 ( u ; v ) + Ψ ′ ( u ; v ) ≥ 0 , for all v ∈ X , where X is a Banach space, F : X → ℝ is locally Lipschitz, and Ψ : X → ( − ∞ + ∞ ] is proper, convex, and lower semicontinuous. Here F 0 stands for the generalized directional derivative of F and Ψ ′ denotes the directional derivative of Ψ . The applications we consider focus on the variational-hemivariational inequalities involving the p -Laplacian operator.

Date: 2003
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2003/358591.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2003/358591.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:358591

DOI: 10.1155/S1085337503210058

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:358591